May 31, 2009
Is the recovery of cushing not in a gradual improving way, but sometimes feeling better yet sometimes feeling very bad, like going back ??? And many strangr things happen ? Is 20 mg per day of hydrocortisone causing mch side effect ? Please help ! Sand (about 8 months post adrenalectomy)
Response from Dr. Young
The treatment of adrenal insufficiency (Cushing's disorder) is always a bit empirical. But responses are usually quite rapid. If you're still having some bad spells with nausea, it could simply be that your dose of hydrocortisone is too low (not too high). We typically dose hydrocortisone 20 mg in the morning and 10 mg in the afternoon or evening. Some specialists will even dose three-times daily.
I'd definitely suggest talking to your doctor or endocrinologist about your symptoms. I'm pretty sure that he/she will adjust your dose.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.